LYRICA AKA PREGABALIN SUCKS

Heroin, Pain Pills, Methadone are all opioids (aka opiates) and it just plain sucks or feels impossible to get off of any of them. Share about stopping, detox, or the desire to stop any of these.

LYRICA AKA PREGABALIN SUCKS

Postby brexit » Sun Jul 24, 2016 2:55 pm

Below, is a reply to another sufferer of this awful drug, from a different forum, that I have found online, I thought I'd copy and paste it here, before it mysteriously disappears!


Hello Paula, I only wish I could have got off the pregabalin myself earlier so I could have answered your question in better time. I hope you managed to get off the drug and are feeling much better for it.

I was taking the full dose of this awful drug for years, along with naproxen and tramadol. Years passed, doctors seemed happy to keep on prescribing and only pharmacists questioned me being on so much. This was when I questioned it too.

I have disc bulges in my neck, one impinges on the C7 nerve root, this is the cause of a lot of pain, muscle spasms and numbness. Consultants say it isn't an emergency situation, therefore they do not offer surgery. Whether I want surgery is another story.

Anyway, I thought it was time to try and go drug free to make sure I knew how much pain I was really in and whether the meds were as necessary as I thought they were, and indeed doctors thought they were.

I had many side effects with pregabalin, including dizziness, drowsiness, being off-balanced, blurred vision, leg swelling, finger swelling, and most irritating of all not being able to form proper sentences.

So on a whim I started my yoga again, bought lots of vitamin supplements, changed my diet, cut out caffeine and went cold turkey off the lot!

It was weird, so much more pain at first than I expected, I felt close to giving up, but I am strong so stuck with it. I questioned whether I was in pain because the drugs were wearing off and they perhaps were making life more bearable. And now I wasn't taking anything my life was going to be unbearable....but that was not true.

It got better, but after quite a few weeks. I went through severe itching, pain all over, foggy headed, confused (although the pills did that anyway), I felt detached, and I felt very low.

After a few weeks on my new healthy lifestyle I started to notice a difference, the pain wasn't as bad as it was before I started all the pills, and I feel more positive, I think more clearly. My eye sight seems better, my thoughts are more positive, and although I still have pain, I find I can tolerate it more now…who would have thought?

I even think that due to my stress levels and anxiety over my sudden deteriorating health a few years back, the pain was worse because of my state of mind. I think I must have been too frightened to stop taking these drugs before, addicted I am not sure. If you get addicted to these drugs, it is more about the anxiety of being in the awful pain again. But I am no expert so couldn't say for sure.

One thing is for sure, after taking pills for a long period of time you need to take a break to see if your condition has in fact improved, I believe after time our bodies can fight pain more effectively without the crutch of pills, of course not for everyone, but a lot of people can find relief through other means. Try yoga, relaxation, massage, walking, laughter therapy, tens machine, heat/ice when pain is bad. But pills become a real problem when we come to rely on them as our bodies are not naturally fighting the pain as they should, we just rely on the pills, until we don't even know if we are in pain because of our condition, or the pills are making us ache all over as a side effect. It is well documented that the human body is amazing and can get over some pretty debilitating conditions, or at least find ways to live with them a little better.

I am not in as much pain, I took a risk going cold turkey, but it paid off. I went through hell, but it made me stronger. Now I am going to try with every ounce of my being to live with this condition, kick it into touch with positive thinking and a healthy fun lifestyle.

I really would advise anyone on this drug to try weaning off it, you never know, you might feel a lot better. Just like with everything in life, give it a little time. Don't panic if you get symptoms, just know it really does get easier. Keep in touch with other people in the same boat, even if it is a few lines on forums like this, with a little support and positive thinking anything is possible.

I wish you and other sufferers of pain all the best of luck with your journey through this wonderful life.
Last edited by brexit on Sun Oct 16, 2016 10:48 am, edited 2 times in total.
brexit
 
Posts: 10
Joined: Sat Jul 23, 2016 5:57 pm

Re: PREGABALIN SUCKS

Postby Subblind » Sun Jul 24, 2016 6:54 pm

Very interesting post...thanks for sharing your observations with us.i hope what I'm reading works for me as well as I suffer with debilitating pain and am about to be off Buprenorphine altogether.
User avatar
Subblind
 
Posts: 887
Joined: Mon Apr 11, 2016 7:57 am
Location: North East

Re: PREGABALIN SUCKS

Postby cheeps » Sun Jul 24, 2016 10:27 pm

Neurontin and lyrica suck....Paula was lucky to not have debilitating depression while she stopped....these drugs that have suicide warnings on them, have them because if you miss doses or go cold turkey....one can have intrusive thoughts, depression and other physical issues. We don't call it neurotten for nothing. High doses of it cause horrible brain fog, memory issues, and spaciness. Paula was a little foolish to go cold turkey but I'm glad she's off and apparently better for it.

Older people in nursing homes should Never be given gabapentin aka neurontin. But the Drs love it, so many of them get worse....and its drug related.

"Oh, I'm sorry Mrs smith, your mother is having worsening dementia...it's just her age." Or," mr jones, your father may have Parkinson's....we need to increase his blah blah blah and start him on blah fucking blah."

Oh hell no.

Wean them gently off the gabapentin. Lyrica aka pregabalin doesn't seem to have as many memory issues but can sure cause suicidal rumination if one doesn't taper slowly and steadily.

I have had experience with both....one person here awhile back had a hell of a time with the neurontin. She was very suck.

Drugs are basically poison. Peeps Must advocate for theirselves and especially their elders.

Both of these drugs are useful at lower doses for about 14-60 days during detox. They should never be taken at there fucked up maximum dose.

Lyrica max dose is 900mgs a day
Neurontin is 3600.

Unless they've changed it.


People don't take the time to READ the literature, they put the shit in there for a reason. Drs listen to sales reps. They should spend more time talking to the pharmacists....and then the patients.
10 yrs on methadone
Meth free 10/08
Back & Neck surgeries
Oxy free 12/06/14
More surgeries 2016-17
2017 Oxy taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 9363
Joined: Wed Jan 26, 2011 1:15 pm

Re: PREGABALIN SUCKS

Postby Steph1850 » Fri Sep 02, 2016 2:54 pm

Lyrica definitely makes you off balance when you start taking it. But once you adjust to the med, if it really useful if you have fibromyalgia, like I do.
************
Tapering since July 2015. Jumped on 9/21/16!
Steph1850
 
Posts: 337
Joined: Fri Sep 11, 2015 12:14 pm

Re: PREGABALIN SUCKS

Postby brexit » Mon Oct 10, 2016 8:32 pm

Here's a link, it may answer peeps queries as to why I posted this thread. I have been suffering from addiction to this poison on and off for a few years, so just thought I'd help anyone who was struggling like myself. Also help myself of course. :) ;)
http://mentalhealthdaily.com/2014/08/06 ... -duration/
brexit
 
Posts: 10
Joined: Sat Jul 23, 2016 5:57 pm


Return to Opioids Suck

Who is online

Users browsing this forum: No registered users and 1 guest

cron